# SDR HEEA111153

- Difficulty date: September 19, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N309PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0403
- Aircraft time: 424 hours
- Engine: Pwa PW206B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, WHILE TRANSPORTING AN INTERFACILITY PATIENT, THE NR 2 FADEC MINOR CAUTION INTERMITTENTLY ILLUMINATED.  DISCONNECTED THE NP, TORQUE, AND PMA CONNECTORS AND THEY WERE ALL WET WITH WATER.  CLEANED AND DRIED THEM OFF AND APPLIED STABILANT 22 TO ALL OF THEM AND THAT FIXED THE PROBLEM.
